Nov 2, 2005
I recently moved and had to find a new doc. He's great and very knowledgeable and kind. He didn't like my numbers on my old cocktail and changed me to videx, abacavir, and kaletra. It's working great...700+ t cells and undetectable - 1st time in 10 years. Now the bad part...I've had a buffalo hump for a couple of years but now on each side of the back of my lower skull it seems as though I have fat deposits...at least that is what the doc thinks they are. Any help in ridding myself of these new developments...and any new help on the buffalo hump?
| Response from Dr. Henry
Unclear whether switching off the Kaletra to boosted Reyataz and/or off the Videx to alternative non-thymidine nuke could help in situations like yours but those type of switches are often tried with careful follow-up (takes many months to see any improvement). Use of growth hormone or growth hormone releasing factor (now under study in North America) may help some. Plastic surgery can offer cosmetic help. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dizziness After Licking Vagina Worried I Have HIV
- Flu Symptoms After Sex With Hooker Condom Broke Worried I Have HIV
- Painful Red Spots After Open Mouth Kissing Worried I Have HIV
- Sinus Infection After Open Mouth Kissing Worried I Have HIV
- Sore On Tongue After Performing Oral Sex Worried I Have HIV
- Can Mucous In Stool Be An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.